# SDR PLGA980227A

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 8543
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4276 - DURING TAKEOFF, THE RT OIL PRESSURE WARNING ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RT PGB OIL PRESSURE SWITCH.  ENGINE WAS GROUND RUN AND SYSTEM TESTED GOOD.  (X)
